Tongues in Degree 4 Blaschke Products
Canela Sánchez, Jordi (Inst. of Math. Polish Academy of Sciences(Poland))
Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi)
Garijo, Antoni (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques)

Data: 2016
Resum: The goal of this paper is to investigate the family of Blasche products B_a(z)=z^3-a1- which is a rational family of perturbations of the doubling map. We focus on the tongue-like sets which appear in its parameter plane. We first study their basic topological properties and afterwords we investigate how bifurcations take place in a neighborhood of their tips. Finally we see how the period one tongue extends beyond its natural domain of definition.
Nota: Número d'acord de subvenció MINECO/MTM2011-26995-C02-02
Nota: Número d'acord de subvenció AGAUR/2009/SGR–792
Nota: Número d'acord de subvenció MEC/AP2009-4564
Nota: Agraïments: grant 346300 for IMPAN from the Simons Foundation
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; submittedVersion
Matèria: Blaschke products ; Circle maps ; Holomorphic dynamics ; Tongues
Publicat a: Nonlinearity, Vol. 29 (2016) , p. 3464-3495, ISSN 1361-6544



Preprint
36 p, 2.3 MB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2017-01-23, darrera modificació el 2019-02-02



   Favorit i Compartir